# SDR AALA202502248510

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 43,983 hours, 18,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR FLAP ON R1 DOOR IS NOT ALIGNED PROPERLY MAKING IT DIFFICULT TO DISARM. READJUSTED FLAP ON GIRT BAR. OPERTIONAL CHECK GOOD. PER AMM 25-66-00.
